MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER
Model Number 371992
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
This device is at eri indication with unexpected battery behavior.No adverse patient events were reported.Should additional information become available, this report will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the returned device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly, the final acceptance test proved the device functions to be as specified.The returned device data was analyzed thoroughly.The battery condition was found to be as expected.The eri battery status was properly activated on (b)(6) 2024, based on the data available.After eri activation, the battery voltage temporarily recovered to a value above the eri threshold.This does not represent a battery malfunction but results in a displayed message during interrogation.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Event or Problem Description

Brand Name
ENTOVIS DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20853870
Report Number1028232-2024-06294
Device Sequence Number8785936
Product Code NVZ
UDI-Device Identifier04035479115173
UDI-Public(01)04035479115173(17)160229
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number371992
Device Catalogue Number371992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale